# SDR AALA202410167807

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 24,900 hours, 10,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING INTERIOR EMERGENCY LIGHT SYSTEM , LIGHT ON ROW 17ABC  EMERGENCY PROXIMITY LIGHT TURN OUT TO BE INOPERATIVE. ROW 17 ABC EMERGENCY PROXIMITY LIGHT FIXED AFTER DISCONNECTED CONNECTOR HAS BEEN RECONNECTED, OPERATIONAL TEST DONE SUCCESSFULLY. PER AMM 33-51-11
